# SDR FDEA202303030656

- Difficulty date: March 3, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300*
- Aircraft serial: 572
- Aircraft time: 54,494 hours, 30,318 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: AEA058212
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR BEAM EXTERNAL SURFACE GOT CORRODED BETWEEN   Y140~-Y810 POSITION,FR66. REMOVED THE DAMAGED FLOOR BEAM AND FABRICATED THE REPAIR PARTS, WET INSTALLED   THE REPAIR PARTS I.A.W A300-600 SRM 53-10-15-201, PARA.9, FIG.207, PAGE.237~242, THIS REPAIR   IS CLASSIFIED AS A MAJOR CATEGORY A REPAIR.  "MAJOR REPAIR"
